Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How long it will take menses after sevista and evion forte treatment?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11709 Questions
How long it will take menses after sevista and evion forte treatment
Posted Tue, 6 Aug 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 45 minutes later
Thanks for posting your query.
After taking sevista for three months twice a week dosage along with evion forte , usually the menses return to the normal monthly cycles in a month or two. The amount of bleeding decreases considerably and sometimes there is only a spotting for 2-3 days at the time of the periods.
You need to wait for at least two months after stopping the treatment to get the periods.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: How long it will take menses after sevista and evion forte treatment? 24 minutes later
I started the treatment in XXXXXXX 2013 and completed in May 4th. Once I completed the treatment , there was a severe pain like period pain and the symptoms of that and there was a severe pain in my right leg heel area. The I went. To doctor n she gave me duphastan for 6 days and afenac for for days then the pain gone , but I didn't get periods also did a pelvic scan n it was normal. I took this treatment for breast syst the doctor prescribes this s far n I didn't XXXXXXX her yet. After treatment I consulted a local doctor. I have a regular periods before. In XXXXXXX around 20th i got the symptoms but I didnt get menses n now i am having the same like pain on n off. So now it's two month passing, do you think now it's normal functioning , do I have to take ny medicine. Please help me.
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for writing again.
Since you did not get periods even after taking Duphaston, you need to get your hormonal profile evaluated to know the cause of absence of periods. This might be due to menopause also.
The repeated pelvic pain also needs to be evaluated with a pelvic ultrasound scan to rule out any ovarian cysts. Proper investigations are needed before starting with any medicines.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor